# SDR SWIA202053155

- Difficulty date: August 20, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN FS 847.32-847.48 AT STR 27 FRAME ON AFT SIDE LOWER FLANGE CORRODED.  C-CHECK RO 10/9/2020.  REMOVED AND REPLACED FRAME SECTOR AT FS 847+48 BETWEEN 25L AND 25R, REF DWG AND REF CRJ900 SRM.  NO LEAKS NOTED.  COMPLIED WITH.
